Creating and sharing knowledge for telecommunications
... Celino José Martins Miguel

Researcher

Celino Miguel

Academic position: Assistant Professor
Joining date: 11-01-2006
Roles in IT: Researcher
Thematic Line: Basic Sciences and Enabling Technologies
Group: Applied Mathematics – Cv

Email: Send Email
Address: IT Branch – Covilhã
Faculdade de Engenharia
Covilhã
6201-001
Tel: 275329953
Fax: 275329972


Scientific Achievements

  • PhD, Instituto de Telecomunicações, 01-01-2007
  • C. Miguel, On the sumsets of exceptional units in a finite commutative ring., Monatshefte für Mathematik, Vol. 186, No. 2, pp. 315 - 320, May, 2018,
    | Abstract
    | BibTex
  • C. Miguel, Generalized quaternion rings over Z/nZ for an odd n, Advances in Applied Clifford Algebras, Vol. 28, No. 1, pp. 1 - 14, March, 2018,
    | Abstract
    | BibTex
  • C. Miguel, Cesàro’s formula in number fields, Journal of Number Theory, Vol. 180, No. 1, pp. 606 - 614, November, 2017,
    | Abstract
    | BibTex
  • C. Miguel, J. Grau, A. Oller-Marcén, On the Zero Divisor Graphs of the Ring of Lipschitz Integers Modulo n, Advances in Applied Clifford Algebras, Vol. 27, No. 2, pp. 1191 - 1202, May, 2017,
    | Abstract
    | BibTex
  • C. Miguel, On the diameter of the commuting graph of the matrix ring over a centrally finite division ring, Linear Algebra and Its Applications, Vol. 509, No. 509, pp. 276 - 285, November, 2016,
    | Abstract
    | BibTex
  • C. Miguel, A Menon-type identity in residually finite Dedekind domains, Journal of Number Theory, Vol. 164, No. 164, pp. 43 - 51, July, 2016 | BibTex
  • J. Grau, C. Miguel, A. Oller-Marcén, On the Structure of Quaternion Rings over Z/nZ, Advances in Applied Clifford Algebras, Vol. 25, No. 4, pp. 875 - 887, November, 2015 | BibTex
  • C. Miguel, Menon's identity in residually finite Dedekind domains, Journal of Number Theory, Vol. 137, No. 137, pp. 179 - 185, January, 2014,
    | Abstract
    | BibTex
  • C. Miguel, Balanced zero-divisor graphs of matrix rings., Lobachevskii Journal of Mathematics, Vol. 34, No. 2, pp. 137 - 141, April, 2013,
    | Abstract
    | BibTex
  • C. Miguel, A note on a conjecture about commuting graphs, Linear Algebra and Its Applications, Vol. 438, No. 12, pp. 4750 - 4756, March, 2013,
    | Abstract
    | BibTex
  • C. Miguel, On the structure of quaternion rings over Z_p, INTERNATIONAL JOURNAL OF ALGEBRA, Vol. 5, No. 25-28, pp. 1313 - 1325, June, 2011 | BibTex
  • C. Miguel, A matricial perspective of Wedderburn's little theorem, INTERNATIONAL JOURNAL OF ALGEBRA, Vol. 5, No. 25-28, pp. 1305 - 1311, June, 2011 | BibTex
  • E. Pereira, C. Miguel, Fundamentals for a Block Linear Algebra, Journal of Appl. Algebra and Discrete Structures, Vol. 5(2007), No. 2, pp. 71 - 91, July, 2007 | BibTex
  • C. Miguel, A Note on a Conjecture about Commuting Graphs, Joint ALAMA-GAMM/ANLA, Barcelona, Spain, Vol. I, pp. 48 - 48, July, 2014,
    | Abstract
    | BibTex
  • C. Miguel, R. Serõdio Serôdio, On quaternion rings over the field Z_p, DMUC Encontro de Algebristas Portugueses, covilhã, Portugal, Vol. VIII, pp. 117 - 125, September, 2010 | BibTex
  • DMUC Encontro de Algebristas Portugueses, Organizing Committee,
  • Boletim da Sociedade Portuguesa de Matemática
    2013, 1 review(s);
  • Linear Algebra and Its Applications
    2014, 1 review(s);
  • Bulletin of the Iranian Mathematical Society
    2014, 1 review(s);